Korean J. Math.  Vol 24, No 2 (2016)  pp.169-179
DOI: https://doi.org/10.11568/kjm.2016.24.2.169

Fixed point theorems in ordered dualistic partial metric spaces

Muhammad Arshad, Muhammad Nazam, Ismat Beg

Abstract


In this article, we introduce the concept of ordered dualistic partial metric spaces and establish an order relation on quasi dualistic partial metric spaces. Later on, using this order relation, we prove fixed point theorems for single and multivalued mappings. We support our results with some illustrative examples.

Keywords


In this article, we introduce the concept of ordered dualistic partial metric spaces and establish an order relation on quasi dualistic partial metric spaces. Later on, using this order relation, we prove fixed point theorems for single and multivalued m

Subject classification

47H09, 47H10.

Sponsor(s)



Full Text:

PDF

References


I. Altun and A. Erduran, Fixed point theorems for monotone mappings on partial metric spaces, Fixed Point Theory and Applications, Vol.2011, Article ID 508730, 10 pages. (Google Scholar)

I. Altun and H. Simsek, Some fixed point theorems on Dualistic partial metric spaces, J. Adv. Math. Studies 1-2 (2008), 01–08 (Google Scholar)

M. Arshad, A.Azam and M. Abbas, A. Shoaib, Fixed point results of dominated mappings on a closed ball in ordered partial metric spaces without continuity, U.P.B. Sci.Bull., Series A 76 (2) (2014) (Google Scholar)

Y. Feng and S. Liu, Fixed point theorems for multi-valued increasing operators in partially ordered spaces, Soochow J. Math. 30 (4) (2004), 461–469. (Google Scholar)

P. Fletcher and W. F. Lindgren, Quasi-uniform spaces, Marcel Dekker, New York, 1982. (Google Scholar)

S.G. Matthews, Partial Metric Topology, in proceedings of the 11th Summer Conference on General Topology and Applications, 728 (1995), 183-197, The New York Academy of Sciences. (Google Scholar)

J.J. Neito and R. Rodriguez-Lopez,Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (3)(2005), 223–239. (Google Scholar)

S.Oltra and O.Valero, Banach’s fixed point theorem for partial metric spaces , Rend. Ist. Mat. Univ. Trieste 36 (2004),17–26. (Google Scholar)

S.J.O’Neill, Partial Metric, Valuations and Domain Theory. Annals of the New York Academy of Science 806 (1996), 304–315. (Google Scholar)

A.C.M. Ran, M.C.B. Reuring, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (5) (2004), 1435–1443. (Google Scholar)

O. Valero, On Banach fixed point theorems for partial metric spaces, Applied General Topology, 6 (2) (2005). (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr